# SDR SWAA2024011229679

- Difficulty date: December 8, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221AF CRACKER AT R/H EDGE<[01] RECEIVED NEW FWD WET AREA FLOOR PANEL 221AF P/N 141A5810-728 AND PANEL TO BE INSTALLED ON TASKCARD TTG8Q00PC6G7.;[02] VERIFIED STEP 1.
